MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN001113
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4) n/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that, "during use, the machine alarm suddenly indicated that 'the pump stopped for more than three minutes', and after three minutes the machine started to automatically reboot.Immediately stop using and contact the engineer." no patient harm or injury.Additional information received states "the patient condition is fine.Our engineer go to hospital, and do the test, no repeat failure occurred".It is unclear from the customer if the pump was swapped out for another.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "the pump stopped" and "the machine started to automatically reboot" is not able to be confirmed.The product was not returned for investigation.A field service engineer checked the pump and was unable to replicate the issue.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AC3 OPTIMUS IABP NA/AJLA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17019679
Report Number3010532612-2023-00295
Device Sequence Number6286461
Product Code DSP
UDI-Device Identifier30801902091254
UDI-Public30801902091254
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN001113
Device Catalogue NumberIAP-0701
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexMale